# SDR UALA2013013000560

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 62,984 hours, 23,669 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SQUEAL BEHIND FIRST OFFICERS SEAT.  CHECKED FIRST OFFICERS SLIDING WINDOW AND DOOR 1R.  CLEANED SEALS.  NO DEBRIS FOUND.  OK PER AMM MT52-020.
